Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a criterion for determinate moment sequences


Author: David S. Greenstein
Journal: Proc. Amer. Math. Soc. 13 (1962), 120-121
MSC: Primary 44.60
MathSciNet review: 0132953
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. Carleman, Sur le problème des moments, C. R. Acad. Sci. Paris 174 (1922), 1680-1682.
  • [2] Oskar Perron, Erweiterung eines Markoffschen Satzes über die Konvergenz gewisser Kettenbrüche, Math. Ann. 74 (1913), no. 4, 545–554 (German). MR 1511781, 10.1007/BF01456912
  • [3] M. Riesz, Sur le problème des moments, troisième note, Ark. Mat. Astr. Fys. 17 (1923), no. 16, 52 pp.
  • [4] J. A. Shohat and J. D. Tamarkin, The Problem of Moments, American Mathematical Society Mathematical surveys, vol. I, American Mathematical Society, New York, 1943. MR 0008438

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.60

Retrieve articles in all journals with MSC: 44.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0132953-X
Article copyright: © Copyright 1962 American Mathematical Society